# SDR DL72S992462

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1331
- Condition: Split
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD, FOUND NUMEROUS LONGITUDINAL SPLITS ON INSULATION OF ALL 3 GEN FEEDER CABLES IN MID PYLON AREA.  REPLACED CABLES FROM SPLICES IN LT 48SEC TO FIREWALL DISCONNECT WITH NEW TYPE CABLES BMS 13-58 DL P/N 012210733 PER BOEING SER-  VICE LETTER 727-SL-24-026-A.
